# SDR USAA2011092800007

- Difficulty date: September 16, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: D57570281002
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON LEFT WING INTERCONNECTING STRUT ATTACHMENT BRACKET AT RIB 14 REAR SPAR OUTBOARD FLAPS.  REPLACED LEFT WING INTERCONNECTING STRUT ATTACHMENT BRACKET IAW A320 SRM 51-72-11 & AIRBUS  DRAWING D57570280.
